Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Furosemide cause chills and body ache?

does furomiside...water pill...have side effects...I always feel cold, and have body aches....and find it hard to walk for a long time. are bthere anyn other pills that would produce the same side effects....I take atorvastatin, digoxin,warfarin,metoprolol,tamsulosin,amlodipine benazepril......
Wed, 2 May 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Yes it is possible to develop chills and body aches in patients with Frusemide. It may be due to allergy or due to hypokalaemia and natremia. Until examination is done it is difficult to say what it is. Stop above medication and please consult your doctor he will examine and treat you with alternate medicine.

I hope I have answered your query. Let me know if you have any further questions.
Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Furosemide cause chills and body ache?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Yes it is possible to develop chills and body aches in patients with Frusemide. It may be due to allergy or due to hypokalaemia and natremia. Until examination is done it is difficult to say what it is. Stop above medication and please consult your doctor he will examine and treat you with alternate medicine. I hope I have answered your query. Let me know if you have any further questions. Regards, Dr. Penchila Prasad Kandikattu